On a theorem of Jónsson and Tarski

Keedy, M.L.

Portugaliae mathematica (1957)

  • Volume: 16, Issue: 1, page 11-14
  • ISSN: 0032-5155

How to cite


Keedy, M.L.. "On a theorem of Jónsson and Tarski." Portugaliae mathematica 16.1 (1957): 11-14. <http://eudml.org/doc/114781>.

author = {Keedy, M.L.},
journal = {Portugaliae mathematica},
keywords = {rings, modules, fields},
language = {eng},
number = {1},
pages = {11-14},
publisher = {Sociedade Portuguesa de Matemática},
title = {On a theorem of Jónsson and Tarski},
url = {http://eudml.org/doc/114781},
volume = {16},
year = {1957},

AU - Keedy, M.L.
TI - On a theorem of Jónsson and Tarski
JO - Portugaliae mathematica
PY - 1957
PB - Sociedade Portuguesa de Matemática
VL - 16
IS - 1
SP - 11
EP - 14
LA - eng
KW - rings, modules, fields
UR - http://eudml.org/doc/114781
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.